# SDR DALA1203220674

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 64,657 hours, 29,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1017
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FRAME AT BS 1520 BETWEEN STRINGERS 26-27 LT WAS FOUND TO BE DENTED.  (DAMAGE EXCEEDS ALLOWABLE LIMITS. IAW B757-200 SRM 53-00-07 FIG 101- NO DENTS ALLOWED IN FRAME FLANGE.)  FRAME TO BE REPAIRED IAW B757-200 SRM 53-00-07 FIG 201 DETAIL I.  CAUSE OF DEFECT WAS UNDETERMINED.  DOCUMENTED ON NON-ROUTINE 42815.
